# SDR ASAA0946349

- Difficulty date: August 3, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 54,479 hours, 30,809 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Support Angle
- Part number: 6550904653
- Condition: Chafed
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT DOOR LATCH FWD HOLE CHAFED.  REPAIRED APU COMPARTMENT DOOR LATCH FWD STRUCTURE SUPPORT ANGLE FOUND OUT OF LIMITS.
